Doctor insights on:
No Drip Medication
I've had a cough for over two years. I have been treated with inhalers, steroid, anti drip medications, antihistamines, zpac you name it. It has ?
GERD?: Have you been evaluated for gerd? This can also contribute to bronchospasm and result in cough. It is not likely to be due to infection if it has been present for 2 years. If you are smoking, you need to quit. You may need pulmonary function testing to rule out copd, especially if you have smoked. ...Read moreSee 2 more doctor answers
I was treated for gastroenteritis 3 days ago and was very dehydrated. i was on a drip and received medication. I've had bad headaches for 2 days constantly now, at the back of my head. I've been drinking a lot of water and energy drinks.
Gastroenteritis.: While the headaches may be a part of being dehydrated, short term follow-up with your regular doctor, within the next couple of days, would be wise. And water and energy drinks might oppose each other, wherein the energy drinks may prevent you from truly rehydrating. Just stick with the water for now. Nothing with caffeine, like energy drinks or coffee. ...Read more
What is the best treatment for gerd? I don't have heartburn but I have constant post nasal drip symptoms & asthma. Which medications should I take?
I get a lot of mucus in my throat at night and in the morning. Is this a post nasal drip problem? What OTC medication should I use?
Many possibilities : Throat clearing is from gastric reflux, post nasal drip, too dry saliva, retained throat secretions because the pharynx can't clear them, pharyngeal diverticulitis, foreign body sensation from globus, habit, chronic nasopharyngitis, and others. It rarely indicates a serious condition but i would be most concerned if there is coughing or choking with swallowing, hoarseness, or abnormal swallowing. ...Read more
Yes: If you have an allergic problem with your nose, sneezing, nasal congestion, runny nose, itchy nose, and post-nasal drips can occur in various combinations of the above. It appears that you have asthma as well (on Dulera). Try a nasal steroid to see if it helps. If not consider seeing an allergist who will likely be able to chart a better treatment course for your nasal and lung problems. ...Read more
Why does post nasal drip cause nausea and how long does it take for medications like singular to stop post nasal drip?
Is it possible to be immune to narcotic medications ? I got injured and was given a morphine drip but no response. But Toradol worked wonders?
No real immunity: You can be intolerant to narcotics (getting bad reaction or an allergy). You can be insensitive ( when a higher dose than usual is needed for an effect) or an error could have occurred where there was no morphine in that drip! Fortunately, with the Toradol, all was well. ...Read more
I am suffering from very bad sinusitis. What is a good medication to use? I have a headache and postnatal drip giving me a bitter taste in mouth. Tks
Sinusitis:chronic: A sinus inflammation can arise from an allergy, a virus or a bacteria. Those which start as allergies/viruses can block the sinus passages (swelling) and allow bacterial infection to occur. Ask your healthcare provider to consider using Ciprofloxin, a quinolone antibiotic with excellent coverage for abscesses (which is what bacterial sinusitis represents). ...Read more
7 month old daughter has a post nasal drip and a runny nose. what medication could be given? she is also teething
Rhinitis : She first needs to be assessed to determine if the cause is allergy related, viral infection or bacterial infection. Treatment is different for all 3 causes. See your Family Practitioner who will assist with this. ...Read more
Bad post nasal drip for three months. Constant sore throats and feeling like something is stuck in throat. Medication little effect any suggestions?
May need referral: If you have genuinely been taking medications as prescribed (e.g. daily steroid nasal spray for 6 weeks) without any improvement then you should seek further attention. You may need to be seen by an ENT Dr (ear, nose, throat) to make sure there is not an alternative cause for your symptoms. ...Read moreSee 1 more doctor answer
My eyes have been itching. The past two days my throat has felt scratchy and today I woke up and my voice is gone. I feel the post nasal drip irritating my throat. What medication can I take to just feel better or sound better?
If I have been told for over a year that I have post nasal drip and I have used drugs sprays etc and nothing works what do I do now? So annoying!
I suffer from excessive sweating and post nasal drip. Which specific anticholinergic drugs will help with these problems? (Only name anticholinergic drugs, do not provide other treatment ideas.)
Odd question: Never run into a patient with a problem who was adamantly against options for treatment. Of course, it'd be different if someone were asking a homework or test question & needed a specific response. Otherwise, your constraint makes no sense whatever. These boards are intended for clinical problems & real patients. You as well as Your neighbors could Google the answer to your question. Cheers! ...Read more